by, 25-Aug-2008 at 18:45 (542 Views)
I think it's really making me sick. The voices are either getting sick with me, or the medicine is making me deaf. I cannot hear them anymore, I don't like this at all. I need them, none of you even understand.
Sometimes I still hear conversations, but I'm pretty sure that's from the chip in my brain.
It took away my vision. Not my full vision, but my vision is almost like a humans. I can't see the real reality as much, nor do scary things happen as much as they used to. I'd rather see them, because it seperates me from humans. I don't want to be as deaf and blind as one.
My thoughts have slowed down, and I don't think about being what I am as much. It's really killing me.
Most of the people I talk to act like it is a good thing, but they don't even know. I don't want to take them anymore, but they keep threatening to make me go back to the hospital. I don't want to be there either.
The only people I think I can trust are my friends, and even then they're proving to be untrustworthy. A friend of mine threatened to call the hospital on me, that I didn't like at all.
I know I can't trust my family, my doctors, my therapist, etc. They've all shown that.
I'm not sure what I'm going to do.
What's your opinion? Do I stop taking the medicine, because it's killing me... Or do I still take it, and die...?